Panadol Soluble
Lemon 20 Pack

$5.99

Ingredients

Paracetamol 500mg.

Relief on pain and discomfort with headache, muscular aches and following dental procedures. Reduces fever.

General Information

Panadol Soluble Lemon 20 Pack

Size: 20 PackIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Panadol Soluble
Lemon 20 Pack”

Your email address will not be published. Required fields are marked *